MAUDE Adverse Event Report: Arthrex, Inc. FLIPCUTTER II, SHORT 9.5MM; MANUAL INSTR, GENERAL SURGICAL

Arthrex, Inc. FLIPCUTTER II, SHORT 9.5MM; MANUAL INSTR, GENERAL SURGICAL
Model Number FLIPCUTTER II, SHORT 9.5MM
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/13/2026
Type of Reportable Event Malfunction
Event or Problem Description
On 14th august 2026, it was reported by an arthrex employee via email that for an ar-1204as-95, flipcutter¿ ii, short 9.5 mm, the blade tip of a 9.5 mm flipcutter fractured during use.It was believed that the fracture occurred due to the patient's good bone quality and the drill being powered while the blade was in contact with the bone, resulting in concentrated stress at a single point.The fractured blade fragment was retrieved from the patient.This was detected during use in a acl-qt procedure on (b)(6) 2026.The procedure was completed successfully by using a product with the same part number.No significant surgery delay reported.Nothing remains in the patient.No additional anesthesia administered to the patient.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.

Brand Name
FLIPCUTTER II, SHORT 9.5MM
Common Device Name
MANUAL INSTR, GENERAL SURGICAL
Manufacturer (Section D)
Arthrex, Inc.
1370 creekside boulevard
naples FL 34108 -194
Manufacturer (Section G)
Arthrex, Inc.
1370 creekside boulevard
naples FL 34108 -194
Manufacturer Contact
jared engle
+1(800)933-7001
MDR Report Key50473406
Report Number1220246-2026-04505
Device Sequence Number10173332
Product Code HWE
UDI-Device Identifier00888867004443
UDI-Public(01)00888867004443(11)250101(17)291231(10)5006155711
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 08/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFLIPCUTTER II, SHORT 9.5MM
Device Catalogue NumberAR-1204AS-95
Device Lot Number5006155711
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/13/2026
Initial Report FDA Received Date08/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown